# SDR COMA0660705

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 10,369 hours, 9,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1856
- Condition: Faulty
- Location: Lt Wing
- Part time: 6,910 hours, 6,035 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5306 - FLAPS FAIL CAUTION MESSAGE AT 45 DEGREES ON LANDING.  REMOVED AND REPLACED LEFT BPSU.
